Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 7, Issue 2


Published
on

July 1, 2019


Pages

45-50


DOI

Article

Hyers–Ulam Stability of nth Order Linear Dynamic Equations on Time Scales

Check for updates


Authors

Syed Omar Shah* Affiliation:
Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan
and Akbar Zada Affiliation:
Department of Mathematics, University of Peshawar, Peshawar, Pakistan


Abstract

In this paper, we investigate the Hyers–Ulam stability of nth order linear homogeneous and non-homogeneous dynamic equations with nonconstant coefficients on time scales by using open mapping theorem. Also we study the generalized Hyers–Ulam stability for nth order linear dynamic equations on time scales. Initially, we recall some basic results for the solutions of nth order dynamic equations with the help of Wronskians of n − 1 times differentiable functions on time scales. Secondly we make some assumptions for the generalized Hyers–Ulam stability of nth order linear dynamic equations on time scales. At the end, we give an example to illustrate our results.


Keywords

Hyers–Ulam stability, generalized Hyers–Ulam stability, time scale, nth order dynamic equations, wronskians


Citation

Shah, S. O. & Zada, A. (2019). Hyers–ulam stability of nth order linear dynamic equations on time scales. Journal of Analysis & Number Theory, 7(2), 45–50. https://doi.org/10.18576/jant/070204

Published by: Engineering Journals

Engineering Journals Logo